# SDR REXA2022101302259

- Difficulty date: October 4, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC690100402
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER WING PLANK HAS ELONGATED HOLE ON FWD EDGE UNDER PANEL 621AT AT APPROX. WS 29.00. HOLE IS ELONGATED TO .299".	REPAIRED ELONGATED HOLE IAW EA CRJ957-14691.
